# SDR IPXA13578416

- Difficulty date: May 7, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545752
- Condition: Crushed
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN DECK FLOORBOARD 231XEF EDGES CRUSHED AND ERRODED IN SEVERAL AREAS BS 480-560, LBL 24.75-45.5.  FABRICATED NEW FLOORBOARD IAW SREO B737-5320-9692-H.
